Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 57, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 10, 2013, 9:18 AM CDT for Logan County, Mason County, Menard County, Illinois. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 9:18 AM CDT (14:18 UTC)
- Expired
- Jul 10, 2013, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, IL, Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 14 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 9:38 AM CDT | HEAVY RAIN 2.85 | 2 Sw Latham, IL | RAIN FELL IN 45 MINUTES. HEAVY RAIN STILL FALLING. SWOP REPORT. |
| Jul 10, 9:55 AM CDT | HEAVY RAIN 3.31 | 2 Sw Latham, IL | ONE HOUR TOTAL. SWOP REPORT. |
| Jul 10, 10:15 AM CDT | HEAVY RAIN 3.75 | 2 Sw Latham, IL | STORM TOTAL SO FAR...STILL RAINING |
| Jul 10, 10:40 AM CDT | FLASH FLOOD | 2 Nw Latham, IL | 8 INCHES OF WATER FLOWING OVER ROUTE 121 AND 2000TH AVE |
| Jul 10, 10:50 AM CDT | HEAVY RAIN 3.82 | 2 Sw Latham, IL | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3158 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
194
WGUS53 KILX 101418
FFWILX
ILC107-125-129-102030-
/O.NEW.KILX.FF.W.0057.130710T1418Z-130710T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
918 AM CDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 330 PM CDT WEDNESDAY
* AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. BETWEEN TWO AND TWO AND A AHLF INCHES OF RAIN HAS
BEEN ESTIMATED BY DOPPLER RADAR OVER THE PAST TWO HOURS ACROSS
EASTERN MASON COUNTY. THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY
SOUTHEAST ACROSS AREAS ALREADY IMPACTED BY HEAVY RAIN THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MASON
CITY...EASTON...LATHAM...MIDDLETOWN AND MOUNT PULASKI.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PRAIRIE CREEK...SALT CREEK...LAKE FORK...CRANE CREEK...SUGAR CREEK...
PIKE CREEK...KICKAPOO CREEK...SOUTH FORK LAKE FORK...SLEEPY HOLLOW
DITCH AND NORTH FORK LAKE FORK.
LAT...LON 4033 8982 4004 8914 3992 8914 3992 8916
4018 8992
$$2 follow-up statements
001
WGUS73 KILX 101557
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT WED JUL 10 2013
ILC107-125-129-102030-
/O.CON.KILX.FF.W.0057.000000T0000Z-130710T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN IL-MASON IL-MENARD IL-
1057 AM CDT WED JUL 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN MENARD...
EASTERN MASON AND SOUTHERN LOGAN COUNTIES UNTIL 330 PM CDT...
AT 1054 AM CDT...A TRAINED OBSERVER REPORTED THAT THUNDERSTORMS WITH
VERY HEAVY RAINFALL HAD PRODUCED 3.82 INCHES OF RAIN 2 MILES
SOUTHWEST OF LATHAM THIS MORNING. DOPPLER RADAR INDICATED AS MUCH AS
FIVE INCHES OF RAIN HAS FALLEN IN LOCATIONS FROM NEAR MASON CITY
SOUTHEAST TO LATHAM. PRECIPITATION HAS TAPERED OFF ACROSS MUCH OF
THE WARNING AREA BUT RUNOFF WILL CONTINUE INTO THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MASON CITY...CHESTNUT...EASTON...LATHAM...MIDDLETOWN AND MOUNT
PULASKI.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PRAIRIE
CREEK...SALT CREEK...LAKE FORK...CRANE CREEK...SUGAR CREEK...PIKE
CREEK...KICKAPOO CREEK...SOUTH FORK LAKE FORK...SLEEPY HOLLOW DITCH
AND NORTH FORK LAKE FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4033 8982 4004 8914 3992 8914 3992 8916
4018 8992
$$045
WGUS73 KILX 101814
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
114 PM CDT WED JUL 10 2013
ILC107-125-129-101829-
/O.CAN.KILX.FF.W.0057.000000T0000Z-130710T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN IL-MASON IL-MENARD IL-
114 PM CDT WED JUL 10 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN
MENARD...EASTERN MASON AND SOUTHERN LOGAN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4033 8982 4004 8914 3992 8914 3992 8916
4018 8992
$$
GOETSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:33 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 6:33 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 633 AM CDT WED JUL 10 2013 .DISCUSSION... ISSUED 204 AM CDT WED JUL 10 2013 ONE MORE DAY OF POTENTIAL STORM CHANCES...BEFORE AN EXTENDED PERIOD OF DRY WEATHER ARRIVES ACROSS CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH FRIDAY 06Z/1AM SURFACE MAP SHOWS LOW PRESSURE OVER LAKE SUPERIOR...WITH TRAILING COLD FRONT EXTENDING SOUTHWESTWARD ACROSS EASTERN IOWA INTO FAR NORTHERN KANSAS. ALOFT...VIGOROUS SHORT-WAVE IS EVIDENT ON WATER VAPOR IMAGERY OVER MINNESOTA...WHILE A WEAKER WAVE IS NOTED OVER NEBRASKA/KANSAS. CONVECTION DURING THE OVERNIGHT HOURS HAS BEEN TIED TO THE SOUTHERN WAVE IN CONJUNCTION WITH A 30KT LLJ FLOWING NORTHEASTWARD FROM THE SOUTHERN PLAINS. RESULTING CONVECTIVE COMPLEX CURRENTLY OVER NORTHEAST KANSAS IS EXPECTED TO TRACK E/SE INTO MISSOURI DURING THE PRE-DAWN HOURS...STAYING OFF TO THE W/SW OF CENTRAL ILLINOIS. MEANWHILE...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP FURTHER NORTHEAST INTO CENTRAL ILLINOIS WITHIN THE WEAK LLJ AXIS. LATEST RADAR IMAGERY SHOWS CONVECTION BEGINNING TO DEVELOP ACROSS CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS...AND EXPECT THIS TREND TO CONTINUE INTO THE EARLY MORNING HOURS. MODELS HAVE BEEN HANDLING CONVECTIVE DEVELOPMENT/EVOLUTION POORLY FOR THE PAST SEVERAL DAYS...AND THE 00Z JUL 10 SUITE IS NO EXCEPTION. WILL THEREFORE RELY MAINLY ON LATEST SATELLITE/RADAR DATA AND CONSISTENCY FOR THE IMMEDIATE SHORT-TERM FORECAST. AS SUCH...THINK SCATTERED SHOWERS/STORMS WILL CONTINUE TO DEVELOP NORTHEASTWARD ACROSS AT LEAST THE SOUTHERN TWO-THIRDS OF THE KILX CWA THIS MORNING. AS COLD FRONT SAGS SOUTHWARD TO NEAR THE I-72 CORRIDOR BY MIDDAY...RAIN THREAT WILL ESSENTIALLY COME TO AN END ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON-NORMAL LINE THIS AFTERNOON. FURTHER SOUTH...SEVERAL HIGH-RES MODELS ARE HINTING THAT AT LEAST A BROKEN LINE OF CONVECTION WILL DEVELOP IN THE HIGHLY UNSTABLE AIR MASS ALONG/SOUTH OF THE BOUNDARY. GIVEN HIGH CAPE VALUES OF AROUND 4000J/KG AND SLIGHT COOLING ALOFT ASSOCIATED WITH MINNESOTA SHORT-WAVE TRACKING INTO THE GREAT LAKES...THINK THIS IS A REASONABLE SOLUTION. AS A RESULT...WILL CARRY CHANCE POPS ACROSS THE BOARD DURING THE MORNING HOURS...THEN WILL FOCUS LIKELY POPS ALONG/SOUTH OF A PARIS TO TAYLORVILLE LINE THIS AFTERNOON. WILL BE ANOTHER WARM AND HUMID DAY...AS COOLER/DRIER AIR MASS WILL INITIALLY BE RATHER SLOW TO ARRIVE BEHIND FRONT. HIGHS WILL RANGE FROM THE MIDDLE 80S ACROSS THE NORTH...TO THE LOWER 90S SOUTH OF I-70. MOST MODELS DROP FRONT AND ANY LINGERING PRECIP CHANCES SOUTH OF THE CWA BY EVENING...HOWEVER 00Z NAM NOW FEATURES A WEAK WAVE ALONG THE BOUNDARY THAT BRIEFLY IMPEDES ITS SOUTHWARD PROGRESS. SINCE THIS IS THE FIRST RUN THE WAVE HAS APPEARED ON...AND THERE DOES NOT SEEM TO BE ANY SUPPORTING UPPER SUPPORT FOR IT...WILL GENERALLY DISREGARD THIS SOLUTION. WILL HOWEVER HANG ON TO JUST A SLIGHT CHANCE POP SOUTH OF I-70 INTO THE EVENING...IN CASE AFTERNOON STORMS HAVE NOT DROPPED SOUTH/EAST OF THE CWA BY 00Z. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES FOR THURSDAY AND FRIDAY...PROVIDING A COOL/DRY NORTHEASTERLY FLOW. HIGH TEMPERATURES WILL ONLY REACH THE LOWER TO MIDDLE 80S BOTH DAYS...WHILE OVERNIGHT LOWS DROP INTO THE UPPER 50S AND LOWER 60S. IN ADDITION...RELATIVE HUMIDITY VALUES WILL BE CONSIDERABLY LOWER. LONG TERM...SATURDAY THROUGH TUESDAY GREAT LAKES UPPER TROUGH WILL SHIFT INTO NEW ENGLAND OVER THE WEEKEND...WHILE UPPER RIDGE BUILDS INTO THE MIDWEST. WHILE SURFACE RIDGING WILL MAINTAIN AN E/SE LOW-LEVEL FLOW THROUGH SUNDAY...RISING UPPER HEIGHTS AND FULL JULY SUNSHINE WILL QUICKLY MODIFY THE AIR MASS. AS A RESULT...HIGH TEMPERATURES WILL CLIMB BACK INTO THE UPPER 80S BY SUNDAY. AS SURFACE RIDGE SHIFTS FURTHER AWAY...A DEVELOPING SOUTHERLY FLOW WILL BRING THE HUMIDITY BACK INTO THE PICTURE EARLY NEXT WEEK. WITH HIGH TEMPS REACHING THE 90 DEGREE MARK AND DEWPOINTS RISING INTO THE 70S...HEAT INDEX VALUES WILL LIKELY APPROACH 100 DEGREES AGAIN BY MONDAY AND TUESDAY. RAIN CHANCES WILL BE SLIM TO NONE THROUGH THE EXTENDED AND BEYOND...AS E/W ORIENTED UPPER RIDGE ACROSS THE MIDWEST WILL KEEP MAIN STORM TRACK AND BEST CHANCES FOR PRECIP WELL TO THE NORTH AND SOUTH OF CENTRAL ILLINOIS. BARNES && .AVIATION... ISSUED 632 AM CDT WED JUL 10 2013 MAIN CONCERN WITH THE TAFS WILL BE WITH THE FIRST 6-12 HOURS OF THE FORECAST PERIOD. SCATTERED THUNDERSTORMS WILL CONTINUE TO BE A THREAT...BEFORE THE PASSAGE OF A COLD FRONT. 11Z SURFACE OBS SHOWING THE FRONT GENERALLY ALONG A KUIN-KC75-KORD LINE...SO THE THREAT OF STORMS AROUND KPIA/KBMI WILL BE DIMINISHING OVER THE NEXT COUPLE HOURS. HAVE LINGERED THE RAIN CHANCES LONGEST AROUND KCMI. BEHIND THE FRONT...NORTHWEST WINDS WILL TREND MORE NORTHERLY AFTER SUNSET. SKIES MAINLY SHOULD BE CLEAR AFTER SUNSET...BUT 925-850 MB HUMIDITY PLOTS SUGGESTING SOME LINGERING STRATOCUMULUS AROUND 4000 FEET NEAR KCMI INTO THE NIGHT...DUE TO WIND FLOW OFF LAKE MICHIGAN. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 6:03 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 603 AM CDT WED JUL 10 2013 ILZ027>031-036-037-041-111100- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 603 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR EARLY THIS MORNING...UNTIL A COLD FRONT PASSES THROUGH THE AREA. A FEW OF THE STORMS MAY PRODUCE HAIL AND GUSTY WINDS...BUT A WIDESPREAD SEVERE WEATHER THREAT IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047-049-050-111100- CASS-MORGAN-SCHUYLER-SCOTT- 603 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS MORNING...DIMINISHING AROUND MIDDAY WITH THE PASSAGE OF A COLD FRONT. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...BUT A WIDESPREAD SEVERE WEATHER THREAT IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING FLOODING ON THE ILLINOIS RIVER NEAR BEARDSTOWN SHOULD SUBSIDE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-111100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 603 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH EARLY AFTERNOON...UNTIL THE PASSAGE OF A COLD FRONT. A FEW OF THE STORMS MAY PRODUCE DAMAGING WINDS AND HAIL...BUT THE MAIN THREAT OF SEVERE WEATHER WILL BE SOUTH OF I-70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH ABOUT 2 PM. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 603 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST ILLINOIS UNTIL THE PASSAGE OF A COLD FRONT BY LATE AFTERNOON. SOME OF THE STORMS MAY BE SEVERE. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT...ALTHOUGH LARGE HAIL WILL BE POSSIBLE AS WELL. SOME OF THE STORMS WILL ALSO PRODUCE HEAVY RAINFALL. HEAT INDEX VALUES ARE EXPECTED TO REACH AROUND 100 DEGREES THIS AFTERNOON...ESPECIALLY IN AREAS FROM FLORA TO LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. THE MOST LIKELY TIME FRAME IS BETWEEN 9 AM AND 3 PM. GEELHART
In the hours before
Special weather statement, Jul 10, 7:49 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
749 AM CDT WED JUL 10 2013
ILZ042-101330-
LOGAN-
749 AM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN COUNTY UNTIL 830 AM CDT...
AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR HARTSBURG AND ON THE WEST SIDE OF
LINCOLN...MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL AND 40 MPH WINDS ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...
BEASON...
CHESTNUT...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4021 8915 4001 8915 4002 8944 4014 8960
4030 8944
TIME...MOT...LOC 1249Z 301DEG 14KT 4020 8940
GEELHARTLocal storm report, Jul 10, 8:05 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL LINCOLN 40.15N 89.37W
07/10/2013 M0.75 INCH LOGAN IL NWS EMPLOYEE
&&
25Special weather statement, Jul 10, 8:24 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
824 AM CDT WED JUL 10 2013
ILZ038-042-043-053-101415-
DE WITT-LOGAN-MACON-MCLEAN-
824 AM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DE WITT...EASTERN LOGAN...
NORTHERN MACON AND SOUTHWESTERN MCLEAN COUNTIES UNTIL 915 AM CDT...
AT 823 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCLEAN TO MAROA TO
LATHAM...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN DE WITT...LOGAN...MACON AND MCLEAN COUNTIES...INCLUDING THE
CITIES OF WAYNESVILLE...MCLEAN...MOUNT PULASKI...LATHAM...MAROA...
CLINTON...HEYWORTH...WAPELLA...WARRENSBURG AND FORSYTH...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4035 8875 4005 8876 3983 8896 3999 8945
4017 8923 4037 8927
TIME...MOT...LOC 1324Z 289DEG 30KT 4030 8908 4006 8895
3996 8922
GEELHARTSpecial weather statement, Jul 10, 8:35 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 AM CDT WED JUL 10 2013
ILZ041-042-048-101430-
LOGAN-MASON-MENARD-
835 AM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...NORTHEASTERN
MENARD AND WESTERN LOGAN COUNTIES UNTIL 930 AM CDT...
AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EASTON...OR 9 MILES NORTHWEST OF MASON
CITY...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...
MASON CITY...
MIDDLETOWN...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4040 8988 4034 8971 4032 8971 4032 8965
4020 8932 3999 8948 4024 8999
TIME...MOT...LOC 1335Z 302DEG 15KT 4028 8983
BARKERLocal storm report, Jul 10, 8:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2013 LOGAN IL NWS EMPLOYEE
LARGE TREE BRANCH DOWN AT 5TH AND STATE STREET. TIME
ESTIMATED.
0803 AM LIGHTNING LINCOLN 40.15N 89.37W
07/10/2013 LOGAN IL EMERGENCY MNGR
LIGHTNING STRIKE STARTED HOUSE FIRE ON 800 BLOCK OF N
SHERMAN. TIME ESTIMATED.
&&
25Special weather statement, Jul 10, 9:02 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 902 AM CDT WED JUL 10 2013 ILZ046-101430- VERMILION- 902 AM CDT WED JUL 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION COUNTY UNTIL 930 AM CDT... AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF FITHIAN...OR 15 MILES WEST OF DANVILLE...MOVING SOUTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OAKWOOD... FAIRMOUNT... CATLIN... TILTON... DANVILLE... WESTVILLE... OTHER LOCATIONS AFFECTED INCLUDE...COLLISON AND KICKAPOO STATE PARK. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3990 8753 4003 8794 4031 8793 4023 8753 TIME...MOT...LOC 1402Z 299DEG 37KT 4018 8786 BARKER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:27 AM CDT | Special Weather Statement | ILX | Woodford | 48 min |
| Jul 10, 7:30 AM CDT | Special Weather Statement | ILX | McLean | 30 min |
| Jul 10, 7:49 AM CDT | Special Weather Statement | ILX | Logan | 41 min |
| Jul 10, 8:24 AM CDT | Special Weather Statement | ILX | DeWitt, Macon | 51 min |
| Jul 10, 8:35 AM CDT | Special Weather Statement | ILX | Mason | 55 min |
| Jul 10, 8:40 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 50 min |
| Jul 10, 9:02 AM CDT | Special Weather Statement | ILX | Vermilion | 28 min |
| Jul 10, 9:26 AM CDT | Special Weather Statement | ILX | Champaign | 34 min |
| Jul 10, 9:44 AM CDT | Special Weather Statement | ILX | Douglas, Moultrie | 31 min |
| Jul 10, 9:51 AM CDT | Areal Flood Advisory | ILX | Sangamon | 6 hr |
| Jul 10, 10:03 AM CDT | Areal Flood Advisory | ILX | DeWitt, Macon | 6 hr |
| Jul 10, 10:09 AM CDT | Special Weather Statement | ILX | Champaign | 36 min |
| Jul 10, 10:23 AM CDT | Special Weather Statement | ILX | Edgar | 37 min |
| Jul 10, 10:40 AM CDT | Areal Flood Advisory | ILX | Vermilion | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.